MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, into a heavily calcified surgical valve homograft, the valve was loaded appropriately and confirmed by the implant team.The delivery catheter system (dcs) tracked through the aorta smoothly until the sino-tubular junction (stj).The dcs was pulled back slightly along with the wire and then carefully advanced successfully crossing the valve.Five attempts were made to deploy the valve in the appropriate position.Each time, the valve shifted into a low position; the inflow moved ventricular.This was discussed by the team and determined to be related to patient anatomy.On the sixth attempt, following a full recapture, the handle of the dcs broke apart around the thumb slide.The system was removed and a new valve and dcs were used for successful implant.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda's 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory with a valve loaded in the capsule of the dcs, visual analysis showed the handle components detached from the dcs.The device was received with the capsule partially opened.The tip-retrieval mechanism appeared intact.The device was returned with the end cap/screw gear snap fit connected.Delamination was observed over the nitinol reinforcing frame along the full length of the capsule.On attempted retraction of the capsule via the rotation of the deployment knob, the valve deployed as expected.The inner member shaft and spindle hub appeared intact with no evidence of damage.Both tab 3 and tab 4 were observed to be detached from the male deployment knob component.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the device that allows for additional attempts at accurately positioning the valve.Potential factors that can influence dislodgement include tension applied on the dcs during positioning, calcification levels and shape of the native anatomy.The device instructions for use (ifu) instructs "deployment of the bioprosthesis can be attempted 3 times.If the bioprosthesis is recaptured a third time, it must be removed from the patient".During the 6th recapture, the actuator of the dcs separated.The dcs was returned to medtronic for analysis.Delamination was observed on the capsule, which typically occurs when the capsule is subjected to a bending force potentially after tracking through patient anatomy.The actuator components were observed to be detached, confirming the reported event.The snap fit tabs of the actuator component were observed to be broken.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22506628
Report Number2025587-2025-05013
Device Sequence Number9402703
Product Code NPT
UDI-Device Identifier00643169987210
UDI-Public(01)00643169987210(17)210506(10)0009729071
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009729071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age89 YR
Patient SexMale